# SDR AALA20150127007

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 75,566 hours, 40,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FWD STOP PAD FITTING, SECOND FROM TOP IS CRACKED.  R & R FITTING IAW AARD 51-00-05-1, DWG 5910141 & DWG CDK2345.
